# SDR IPXA2017012713350

- Difficulty date: January 25, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 53,785 hours, 11,401 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE COMPRESSOR STALLED.  RETURNED TO DEPARTURE.   R & R THE NR 3 ENGINE IAW TC9100. OPS CHECKED GOOD.
